# SDR CALA2025092509240

- Difficulty date: September 21, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N883UA
- Make and model: Airbus A319-132
- Aircraft serial: 2574
- Aircraft time: 51,972 hours, 26,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sight Glass
- Part number: 6F168365
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR PRESSURE SIGHT GAUGE UNABLE TO SEE THROUGH.  REMOVED DAMAGED SIGHT GLASS COVER AT DOOR 2 RT AND INSTALLED TAPE.   PERMANENT REPAIRED IAW PART 3 OF ECRA 2523-01203.
